# SDR QXEA2018011600015

- Difficulty date: January 14, 2018
- Submitted: January 16, 2018
- Operation: Air carrier
- Aircraft: N629QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000683
- Aircraft time: 1,124 hours, 572 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Part number: 426000185
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WITH AUTO THROTTLES ON, THE RIGHT THROTTLE LEVER WAS SLIPPING AND WOULD DISENGAGE THE AUTO THROTTLE.  THE THROTTLE LEVERS OPERATED NORMALLY WITH AUTO THROTTLES DISENGAGED. REMOVED TCQ ASSY IAW AMM TASK 76-11-01-000-801-A, & INSTALLED A SERVICEABLE TCQ IAW 76-11-01-400-801-A.  OPS CHECKED GOOD.  PERFORMED AUTO THROTTLE/THRUST CONTROL QUADRANT INTERFACE,  OPS CHECKED GOOD IAW  22-31-00-710-801-A.  RETURNED TO SERVICE.
